# SDR ASAA2014061608237

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,453 hours, 798 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Failed
- Location: Display
- Part time: 2,455 hours, 798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S MCDU LINE SELECT BUTTON 5L REQUIRES ABNORMALLY FIRM PRESS TO SELECT THE LINE INTO THE SCRATCHPAD.  ACFT GROUNDED.  REPLACED MCDU.  SYS TESTS GOOD REF TASK 34-61-01-400-802.
